# SDR HNAA2024030400172

- Difficulty date: February 16, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00161 RH SERVICE DOOR FLOOR SILL IS CORRODED BETWEEN FRM20 AND FRM22.  INSTALLED NEW R/H SERVICE DOOR SILL "CHANNEL" BETWEEN FRM 20 AND FRM 22 IAW EMB145 SRM 51-40-02.
